# SDR SROM200700020

- Difficulty date: August 18, 2007
- Submitted: August 24, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK STA 847 STR 21 LT.  NICK AT STA 847 STR 21L FOUND TO BE BEYOND LIMITS. NICK REMOVED AND AREA AT STA 847 STR 21L REPAIRED IAW SRM 53-30-3, FIG 48.
